×

zbMATH — the first resource for mathematics

Corrigendum to “Fractional terminal sliding mode control design for a class of dynamical systems with uncertainty” [Commun Nonlinear Sci Numer Simulat 17 (2012) 367-377]. (English) Zbl 1248.93040
Summary: For the original paper see D. Dadras, H. R. Momeni [”Fractional terminal sliding mode control design for a class of dynamical systems with uncertainty”, Commun. Nonlinear Sci. Numer. Simul. 17, No. 1, 367-377 (2012; Zbl 1245.93032)].

MSC:
93B12 Variable structure systems
26A33 Fractional derivatives and integrals
35R11 Fractional partial differential equations
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
PDF BibTeX XML Cite
Full Text: DOI